American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Yu. I. Lyubarskii and V. A. Marchenko. Inverse problem for small oscillations. Proceedings of Symposia in Pure Mathematics 87 263-290.
Book volume table of contents   
View Article: PDF

[2] V. Yurko. Inverse Problem for Differential Operators on Spatial Networks with Different Orders on Different Edges. Trans. Moscow Math. Soc. 75 (2014) 103-114.
Abstract, references, and article information   
View Article: PDF

[3] Shari Moskow and John C. Schotland. Hybrid Inverse Problem for Porous Media. Contemporary Mathematics 615 (2014) 255-260.
Book volume table of contents   
View Article: PDF

[4] John R. Quinn. Applications of the Contraction Mapping Principle. Contemporary Mathematics 601 (2013) 345-358.
Book volume table of contents   
View Article: PDF

[5] Jacek Szmigielski and Lingjun Zhou. Peakon-antipeakon interactions in the Degasperis-Procesi equation. Contemporary Mathematics 593 (2013) 83-107.
Book volume table of contents   
View Article: PDF

[6] D. Batenkov, V. Golubyatnikov and Y. Yomdin. Reconstruction of Planar Domains from Partial Integral Measurements. Contemporary Mathematics 591 (2013) 51-66.
Book volume table of contents
View Article: PDF

[7] Guangsheng Wei and Hong-Kun Xu. Inverse spectral problem with partial information given on the potential and norming constants. Trans. Amer. Math. Soc. 364 (2012) 3265-3288.
Abstract, references, and article information   
View Article: PDF

[8] Xinfu Chen, Y. H. Cheng and C. K. Law. Reconstructing potentials from zeros of one eigenfunction. Trans. Amer. Math. Soc. 363 (2011) 4831-4851. MR 2806693.
Abstract, references, and article information   
View Article: PDF

[9] Evgeny Korotyaev and Anton Kutsenko. Borg-type uniqueness theorems for periodic Jacobi operators with matrix-valued coefficients. Proc. Amer. Math. Soc. 137 (2009) 1989-1996. MR 2480280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Fred Greensite. Minimax entropy solutions of ill-posed problems. Quart. Appl. Math. 67 (2009) 137-161. MR 2497601.
Abstract, references, and article information
View Article: PDF

[11] Amin Boumenir and Vu Kim Tuan. A trace formula and Schmincke inequality on the half-line. Proc. Amer. Math. Soc. 137 (2009) 1039-1049. MR 2457445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Miklós Horváth. Inverse scattering with fixed energy and an inverse eigenvalue problem on the half-line. Trans. Amer. Math. Soc. 358 (2006) 5161-5177. MR 2231889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] T. Christiansen. Resonances for steplike potentials: Forward and inverse results. Trans. Amer. Math. Soc. 358 (2006) 2071-2089. MR 2197448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Steve Clark and Fritz Gesztesy. Weyl--Titchmarsh $M$-Function Asymptotics, Local Uniqueness Results, Trace Formulas, and Borg-type Theorems for Dirac Operators. Trans. Amer. Math. Soc. 354 (2002) 3475-3534. MR 1911509.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Ya-Ting Chen, Y. H. Cheng, C. K. Law and J. Tsay. $L^1$ convergence of the reconstruction formula for the potential function. Proc. Amer. Math. Soc. 130 (2002) 2319-2324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Miklós Horváth. On the inverse spectral theory of Schrödinger and Dirac operators. Trans. Amer. Math. Soc. 353 (2001) 4155-4171. MR 1837225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert Carlson. Compactness of Floquet isospectral sets for the matrix Hill's equation. Proc. Amer. Math. Soc. 128 (2000) 2933-2941. MR 1709743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Fritz Gesztesy and Barry Simon. Inverse spectral analysis with partial information on the potential, II. The case of discrete spectrum. Trans. Amer. Math. Soc. 352 (2000) 2765 - 2787. MR 1694291.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Robert Carlson. An inverse spectral problem for Sturm-Liouville operators with discontinuous coefficients . Proc. Amer. Math. Soc. 120 (1994) 475-484. MR 1197532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] F. Gesztesy, H. Holden, B. Simon and Z. Zhao. Trace formulae and inverse spectral theory for Schr\"odinger operators . Bull. Amer. Math. Soc. 29 (1993) 250-255. MR 1215308.
Abstract, references, and article information   
View Article: PDF

[21] William Rundell and Paul E. Sacks. Reconstruction techniques for classical inverse Sturm-Liouville problems . Math. Comp. 58 (1992) 161-183. MR 1106979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jyh-Hao Lee. On the dissipative evolution equations associated with the Zakharov-Shabat system with a quadratic spectral parameter . Trans. Amer. Math. Soc. 316 (1989) 327-336. MR 943304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jyh-Hao Lee. Global solvability of the derivative nonlinear Schr\"odinger equation . Trans. Amer. Math. Soc. 314 (1989) 107-118. MR 951890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Richard Beals, Percy Deift and Carlos Tomei. Direct and Inverse Scattering on the Line. Math. Surveys Monogr. 28 (1988) MR MR954382.
Book volume table of contents   

[25] Richard Beals, Percy Deift and Carlos Tomei. The inverse problem. Math. Surveys Monogr. 28 (1988) 81-146.
Book volume table of contents   
View Article: PDF

[26] Richard Beals, Percy Deift and Carlos Tomei. Introduction. Math. Surveys Monogr. 28 (1988) 1-4.
Book volume table of contents   
View Article: PDF

[27] Richard Beals, Percy Deift and Carlos Tomei. The forward problem. Math. Surveys Monogr. 28 (1988) 5-80.
Book volume table of contents   
View Article: PDF

[28] Richard Beals, Percy Deift and Carlos Tomei. Applications. Math. Surveys Monogr. 28 (1988) 147-196.
Book volume table of contents   
View Article: PDF


Results: 1 to 28 of 28 found      Go to page: 1